# SDR SIMA3271

- Difficulty date: November 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3432 - FLIGHT ATTENDANT REPORTS THAT THE EMERGENCY LIGHTS EXIT SIGN AT THE OVERWING POSITINO IS INOPERATIVE.  MAINTENANCE REPAIRED OVERWING EXIT LIGHT BUTTON SWITCH WIRE IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
